# SDR 0500439943

- Difficulty date: April 2, 2005
- Submitted: April 4, 2005
- Operation: Air carrier
- Aircraft: N1308T
- Make and model: Doug DC-9-31
- Aircraft serial: 47315
- Aircraft time: 87,398 hours, 88,643 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Line
- Condition: Loose
- Location: Flow Control
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

DURING CRUISE AT FL350, THE RED CABIN PRESS ANNUNCIATOR LIGHT ILLUMINATED.  CREW COMPLIED WITH COM AND PERFORMED AN EMERGENCY DESCENT AND DIVERTED TO A NORMAL SAFE LANDING AT DFW.  MASKS DID NOT DEPLOY.  MAINTENANCE BITE OF THE SYSTEM SHOWED NR 2 CONTROLLER FAULT CODE 5 AND FOUND A LOOSE SENSE LINE TO THE RIGHT FLOW CONTROL VALVE.  LINE WAS SECURED AND PRESSURIZATION WAS CHECKED WITH AN ENGINE RUN-UP.  ALL CHECKS WERE GOOD AND THE AIRCRAFT RETURNED TO SERVICE.
